# SDR YENA2024070800958

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 LH LAYER FROM LOWER INBOARD HOLE OF Ñ1 DOOR STOP FITTING AT AFT GALLEY AREA (CRACK DIRECTION IS 11 OCLOCK AND CRACK DEPTH IS 0.076 INCH); (RESOLVED ON W/O: 1301763 TASKCARD: NR-00027) REF AEROMAN WO 2024 159/1 NR 2024-277094, PERFORMED PERMANENT REPAIR ON FR68 LH SIDE AT LEVEL DOOR STOP FITTING 1 I.A.W A320 53-41-12-300-010. THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 24500FC/FH NOT RELEVANT, SUBSEQUENT INSPECTION: 10700FC/FH NOT RELEVANT, INSPECTION METHOD: HFEC AND ROTOTEST INSPECTION IAW A320 SRI 53-41-12-205-009 STEP 2.A.2 TABLE 002.
